- -

Regularity of solutions of the anisotropic hyperbolic heat equation with non regular heat sources and homogeneous boundary conditions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Regularity of solutions of the anisotropic hyperbolic heat equation with non regular heat sources and homogeneous boundary conditions

Show simple item record

Files in this item

dc.contributor.author López Molina, Juan Antonio es_ES
dc.contributor.author Trujillo Guillen, Macarena es_ES
dc.date.accessioned 2018-07-16T06:44:30Z
dc.date.available 2018-07-16T06:44:30Z
dc.date.issued 2017 es_ES
dc.identifier.issn 1300-0098 es_ES
dc.identifier.uri http://hdl.handle.net/10251/105811
dc.description.abstract [EN] We study regularity properties for the solution of homogeneous boundary value problems for the anisotropic hyperbolic heat equation in the case of in nitely differentiable coefficients but irregular distributions as internal heat sources. es_ES
dc.description.sponsorship The research of this author was partially supported by Generalitat Valenciana, Conselleria d'Educacio, Cultura i Esport, Spain, Grant PROMETEO/2013/058. en_EN
dc.language Inglés es_ES
dc.publisher Scientific and Technological Research Council of Turkey es_ES
dc.relation GENERALITAT VALENCIANA/PROMETEO/2013/058 es_ES
dc.relation.ispartof Turkish Journal of Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Anisotropic hyperbolic heat equation, es_ES
dc.subject Sobolev spaces es_ES
dc.subject Integral transforms of vector valued distributions es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Regularity of solutions of the anisotropic hyperbolic heat equation with non regular heat sources and homogeneous boundary conditions es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.3906/mat-1502-9 es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation López Molina, JA.; Trujillo Guillen, M. (2017). Regularity of solutions of the anisotropic hyperbolic heat equation with non regular heat sources and homogeneous boundary conditions. Turkish Journal of Mathematics. 41(3):461-482. doi:10.3906/mat-1502-9 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.3906/mat-1502-9 es_ES
dc.description.upvformatpinicio 461 es_ES
dc.description.upvformatpfin 482 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 41 es_ES
dc.description.issue 3 es_ES
dc.relation.pasarela 342226 es_ES
dc.contributor.funder GENERALITAT VALENCIANA es_ES


This item appears in the following Collection(s)

Show simple item record